# SDR UALA2013040902362

- Difficulty date: April 8, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 43,462 hours, 18,339 cycles
- Engine: Iae V2527A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND FUEL LEAKING AT LOW PRESSURE FUEL SWITCH ON APU.  REPLACED O-RING SEALS AT APU LOW PRESSURE SWITCH.  ACCOMPLISHED APU RUN, NO LEAKS NOTED.
